Blank Cover Image
タイトル、所在が表示されます

Bulletin of the American Mathematical Society. New series

フォーマット:
雑誌
責任表示:
American Mathematical Society
言語:
英語
出版情報:
Providence, R.I. : American Mathematical Society, [1979]-
形態:
v.
著者名:
American Mathematical Society <DA00032889>  
ISSN:
02730979
巻次(年次):
Vol. 1, no. 1 (1979)-
継続前誌:
Bulletin of the American Mathematical Society / American Mathematical Society <AA00578276>
書誌ID:
AA00112087
子書誌情報
Loading
eリソース
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

American Mathematical Society

American Mathematical Society

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

London Mathematical Society

C. F. Hodgson & son

日本数学会

Published for the Mathematical Society of Japan by Kinokuniya

American Mathematical Society

American Mathematical Society

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

American Mathematical Society

Macmillan

茨城大学理学部数学教室, 茨城大学理学部数理科学科

Dept. of Mathematics, Faculty of Science, Ibaraki University

American Mathematical Society

American Mathematical Society

Australian Mathematical Society

Australian Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society